# SDR FDEA201410213321

- Difficulty date: October 21, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 73,148 hours, 15,090 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AEA76341
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING X-RAY INSPECTION AT BS 5-0, LONGERON SPLICE 1R FROM TWO EACH FASTENER HOLE.  CRACK LENGTH APPROX 0.3 INCHES.  AREA REMOVED IAW SRM 51-33-  01.  NEW LONGERON SPLICE FABRICATED IAW DRAWING AEA7634 REVISION B.  NEW LONGERON SPLICE INSTALLED IAW SRM 51-33-01.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
